MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421570
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
It was reported "some catheters were smashed because they were trapped between the primary packing seal/welding's.The affected products had altered color." this emdr covers the unknown number of catheters associated with the defect.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.Batch record was reviewed and during production there was no opened non-confirmance on lot#3a00185.No complaint has been received on lot#3a00185 and this type of issue.According to g905704 v.24.0, point 5.11.9 ¿ no welded catheters in peelpack are allowed.Visual inspection is provided according to tm-437 v.1.0.The percentage of affected pieces against lot is 0.002%.This complaint was discussed on complaint review board on november 28, 2024.The issue has been investigated and retraining of operators on visual inspection procedure was carried out in may 2023.Lot in question was produced before retraining taking place.This is considered an isolated issue.No further action is required.Operators will be retrained according to g708002 education and training of production personnel and the issue will be presented to operators according to wi-001366 qa data visualization.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20745908
Report Number3005778470-2024-01058
Device Sequence Number18304836
Product Code KOD
UDI-Device Identifier30768455143567
UDI-Public30768455143567
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryBR
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/01/2025
Device Model Number421570
Device Lot Number3A00185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown